# SDR TSAA9833411

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT ENTRY DOOR EMERGENCY ID LIGHT ASSY S/N 2436, ON 2540.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
